# SDR SWAA2025072486799

- Difficulty date: June 30, 2025
- Submitted: July 24, 2025
- Operation: Air carrier
- Aircraft: N963WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36676
- Aircraft time: 44,502 hours, 27,369 cycles
- System (JASC): 5246 · Fluid Service Doors
- Part: Service Door
- Condition: Corroded
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F.R. WATER SERVICE DOOR (146AR) EXTERNAL SKIN CORRODED.<[01] REMOVED CORROSION AND VERIFIED WITH A 10-POWER MAGNIFYING GLASS ON WATER SERVICE DOOR (146AR) EXTERNAL SKIN I.A.W SRM 51-10-02-0G-0. EVALUATED AREA WITH ORIGINAL THICKNESS 0.140'; MATERIAL LOSS 0.007' AND REMAINING THICKNESS 0.133'; WERE IS A MAXIMUM OF 0.25T ON ALLOWABLE DAMAGE. THEREFORE; IS WITHIN LIMITS I.A.W SRM 52-40-01-1A-5 AND RESTORED FINISH I.A.W SRM 51-20-01-0G-0; SOPM 20-41-02 AND AMM 51-21-73-701.
